Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Soft and moveable knot on forehead, taken infection and allergy medicine. Treatments?

I got a soft and moveable knot on my forehead last wek it started on right side then went and made my eye swell doctor put me on infection meds took it all and last nite a knot came up on left side took allergy meds but I am concerned about it because I dont know what it is and how to get better I am scared too I just want answer on what it is. I havent fell or hurt my self and it is not a zit Please help me
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it looks like pimple which is pus filled and is increasing due to heat and hot
take cap doxycyclime 100 mg bd for 10 days this is fastest pus clearer of skin
take ebastine 10 mg night
liquid antacid and warm water
apply clindamycin gel tds
and calamine lotion on skin wjhen you go out
take 3 wk
avoid non oily non greesy non fatty and non spicy food
avoid toxic soaps shampoo oils and stop body application material applying on body
Answered: Thu, 6 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor